Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Burning sensation during urination, testicle pain, red patches and itching on penis tip, pain after sex. Suggestion ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4974 Questions
Question
Please give solution or suggest any good Skin& STD specialist near vijayanagar bangalore .i feel burning sensataion at the time urinal, some time testicales painig, red patches in panis tip (inside skin) itching at penis & after inercourse pain in the penis
Posted Fri, 4 May 2012 in Men Sexual Problems
 
 
Answered by Dr. Aashish Raghu 38 minutes later
Hi

Thanks for the query.

Since when are you having pain in testes.

Is there any pus or blood in urine.

Do you have fever.

Have you been tested for Sexually transmitted disease (STDs).

Since you are having burning sensation on passing urine, reddish lesion on penis and foreskin, it is possible it could be STD like Gonorrhoea or Chlamydia. You need to get your urine tested for infection and also for STD. You will also need to get tested for possible urinary stone which can also cause testis pain.

Drink plenty of water. Eat plenty of fresh fruits and XXXXXXX leafy vegetables. You may take Cranberry juice to relieve from symptoms of burning sensation, under medical supervision. You will require specific antibiotics once the diagnosis of the infection is made.

Have sex using condom to reduce chance of STDs. Also get tested for HIV if you are having unprotected sex with many partners.

You can consult any good Dermatologist/Venerologist in your area for a thorough checkup and required tests for appropriate treatment. Better to seek advice from Doctor working in a Hospital as there will be more facilities at one place including Laboratory.

There are also patient written reviews for doctors in our listing, those can guide you for a better doctor.You can search for a doctor in your area. WWW.WWWW.WW .


I hope I have answered your query. I will be available to answer your follow up queries.

Regards,

Above answer was peer-reviewed by
 
Follow-up: Burning sensation during urination, testicle pain, red patches and itching on penis tip, pain after sex. Suggestion ? 1 hour later
Dear sir thanks for your reply, Some time yellowish & redish type will go out from my urine i dont know whether that is push or blood.
i will not get fever at that time & never tested for STD.
whether i should contact dermatologist or STD specialist ?
kindly suggest me as earliest as possible ,bcoz today i am going to contact the doctor.
 
 
Answered by Dr. Aashish Raghu 6 minutes later
Hi,
Thanks for the follow up.

The yellowish substance in urine could be pus from infection.

It is advisable you consult a Dermatologist or Skin specialist as most of them are trained in Venerology or STDs(sexually transmitted disease) as well. Avoid going to road-side STD clinics which are set up in tents as they are not the ones to treat you.

Go to a Hospital with Dermatologist present and get a thorough examination, urine test for infection, STD tests as well as HIV test.

After getting the tests you can take the Antibiotics recommended by your Doctor.

Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor